# SDR GTIA050217

- Difficulty date: July 22, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overheated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

SJU - LEFT ENGINE OIL GREATER THAN 170 ON CLIMB-OUT.  SHUT ENGINE DOWN PER QRH AND RETURNED TO SJU.  REMOVED AND REPLACED NR 1 ENGINE IAW MM 71-00-00 AND W/C 00191.  (M)
